# SDR CALA2025010600023

- Difficulty date: December 19, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 79,168 hours, 28,673 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 148A22814
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD AT BS 1016 HAS SMLL GOUGE ON AFT FACE AT APPRO X 8:00 POSITION. UPDATED LOGPAGE TO MAJOR REPAIR CATEGORY. REMOVED GOUGES ON AFT FACE OF PRESSURE BULKHEAD AT 8:00 POS OUT OF SRM LIMITS REPAIRED PER EO 5380-24103 REV A AND ECRA 5380-014 15 INTERIM REPAIR REQS A DIP.
